Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 2, Pages 85-89
http://dx.doi.org/10.1155/S1048953389000067

An existence theorem for nonlinear delay differential equations

Department of Mathematics, Bharathiar University, Coimbatore 641 046, Tamil Nadu, India

Received 1 December 1988; Revised 1 March 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krishnan Balachandran, “An existence theorem for nonlinear delay differential equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 85-89, 1989. https://doi.org/10.1155/S1048953389000067.